Multi-Symptom Cold Tablet; PK250
- Item# 3EWN2
- Mfr. Model# 2108250
- Catalog Page# 2234
- UNSPSC# 51161620
Using 360° Viewing:
- Rotate: Use top-to-bottom, side-to-side by use of mouse arrow.
- Zoom In: Double click on image.
- Zoom Out/Reset: Put photo at full zoom & then double click.
- Item Multi-Symptom Cold
- Form Tablet
- Count 125 x 2
- Package Type Box
- Size Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
- Flavor None
- Formula Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
Compliance and Restrictions
This item is restricted for international sale.
Alternate Products may not be identical in style or function to original selection. Please compare below for more information.
Alternate Search Terms
Product Reviews Disclaimer:
Grainger is neither responsible for, nor does it endorse, the content of any product review or statement posted. Any statements posted constitute the statements of the poster and are not the statements of Grainger. The statements posted by Grainger employees with the Grainger employee badge represent the views of such employees and are not the statements of Grainger. Grainger makes no representations as to the appropriateness, accuracy, completeness, correctness, currentness, suitability, or validity of any product review or statements posted, including those posted by employees with the Grainger employee badge, and is not liable for any losses, injuries or damages which may result from any such product review or statements. Use of any linked web site provided in a product review or post is at the user's own risk.